# SDR REXA2012091601111

- Difficulty date: August 31, 2012
- Submitted: September 16, 2012
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 19,302 hours, 16,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT LINTEL FITTING OF FS 621 BULKHEAD.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
